Access Restriction

Author Upfal, Eli
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1992
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Subject Keyword Deterministic routing ♦ Network routing ♦ Parallel computer
Abstract A deterministic $\textit{O}(log$ $\textit{N})-time$ algorithm for the problem of routing an aribitrary permutation on an $\textit{N}-processor$ bounded-degree network with bounded buffers is presented.Unlike all previous deterministic solutions to this problem, our routing scheme does not reduce the routing problem to sorting and does not use the sorting network of Ajtai, et al. [1]. Consequently, the constant in the run time of our routing scheme is substantially smaller, and the network topology is significantly simpler.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1992-01-02
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 39
Issue Number 1
Page Count 16
Starting Page 55
Ending Page 70

Open content in new tab

   Open content in new tab
Source: ACM Digital Library